# SDR 2005UALA00512

- Difficulty date: May 31, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N93UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 36,847 hours, 4,550 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON BULK CARGO DOOR OUTER SURFACE.  DENT'S DIMENSION APPROX 0.5 X 0.2 INCH WITH LESS THAN 0.04 INCH IN DEPTH.  DENT ON BULK CARGO DOOR EXTERNAL SURFACE.  DAMAGE DUE TO IMPACT WITH GROUND EQUIPMENT.  REPAIRED PER 747 SRM 52-00-01.
